# SDR AALA202308219630

- Difficulty date: August 21, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N809AW
- Make and model: Airbus A319-132
- Aircraft serial: 1111
- Aircraft time: 73,072 hours, 33,302 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Part number: E0242A28A0
- Condition: Defective
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY EXIT LIGHT DOES NOT EXTINGUISH. REMOVED AND REPLACED RELAY CENTRAL POWER SUPPLY (8WL) (AALA202308219630) AND DIODE MODULE (1158VD). (AALA202308217896).A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
